Skip to Content

Recently added 20mg of Prozac to 300mg Wellbutrin. Anyone have experience with this combination?

Question is Closed
Report Favorite

Answers (1)


16 Dec 2011

Hello Jenner819. I know both of these drugs, and the two will serve you well. The wellbutrin will enhance the working of the Prozac for it acts as a stimulant. Side effects when taking the two combined are generally minimal. Its a popular often used combination, as is zoloft and wellbutrin. Hopeing you do well on the two, best wishes,pledge

Votes: +0
rebchristopher 27 Dec 2011

Hi, I've been taking Prozac 40mgs x1, with Wellbutrin 150 x2 for one week now... I have had a lot of headaches, NAUSEA, and flu like symptoms. Someone please tell me about how long this lasts?? Thanks, Rebecca

Anonymous 27 Dec 2011

Hello, your nausea, general discomfort should begin to ease up somewhat, within the not to distant futur. What you're feeling, the side effects are common to both drugs, when beginning them. I'm afraid you'll have to be a bit patient, but it really does become less and less over time. If it doesn't, your doctor might make an adjustment to your dosage,pledge

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Premenstrual Dysphoric Disorder - I am taking 150 mg of Wellbutrin XL for mild depression, anxiety?

... disorder and I suffer from severe PMS, I feel like I am only PMS free for about 1 week out my cycle. I am 35 years old and will not BCP or ...

3 answers 16 Feb 2012

Premenstrual Dysphoric Disorder - Hi, I'm new to the PMDD diagnosis and am just wondering what?

... medications/supplements, etc..have helped people here the most? I'm 45 now and as I've gotten older PMS has gotten worse to the point ...

1 answer 8 Apr 2015

Wellbutrin SR - 100mg once day make anyone else extremely tired about 1hr after taking?

I'm on Prozac 20mg 2xday and Klonopin .5mg 2xday been on for over a year. Recently Wellbutrin SR 100mg 1xday was added (a little over a week), ...

1 answer 2 May 2015